Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2020 | Journal Article | LibreCat-ID: 16309
Peitz S, Otto SE, Rowley CW. Data-Driven Model Predictive Control using Interpolated Koopman Generators. SIAM Journal on Applied Dynamical Systems. 2020;19(3):2162-2193. doi:10.1137/20M1325678
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 29399
Limebeer DJN, Ober-Blöbaum S, Farshi FH. Variational integrators for dissipative systems. IEEE Transactions on Automatic Control. 2020;65(4):1381-1396.
LibreCat
2020 | Journal Article | LibreCat-ID: 16297
Hernández Castellanos CI, Ober-Blöbaum S, Peitz S. Explicit Multi-objective Model Predictive Control for Nonlinear Systems Under Uncertainty. International Journal of Robust and Nonlinear Control. 2020;30(17):7593-7618. doi:10.1002/rnc.5197
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 29398
Hernández Castellanos CIO, Schütze G, Sun J-Q, Ober-Blöbaum S, Morales-Luna G. Numerical computation of lightly multi-objective robust optimal solutions by means of generalized cell mapping. Mathematics. 2020;8(11):1959.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29422
Lishkova Y, Ober-Blöbaum S, Cannon M, Leyendecker S. A multirate variational approach to simulation and optimal control for flexible spacecraft. In: Accepted for Publication in Proceedings of 2020 AAS/AIAA Astrodynamics Specialist Conference - Lake Tahoe. ; 2020.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29423
Faulwasser T, Flaßkamp K, Ober-Blöbaum S, Worthmann K. A dissipativity characterization of velocity turnpikes in optimal control problems for mechanical systems. In: 24th International Symposium on Mathematical Theory of Networks and Systems. ; 2020.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29424
Cresson J, Jiménez F, Ober-Blöbaum S. Modelling of the convection-diffusion equation through fractional restricted calculus of variations. In: 24th International Symposium on Mathematical Theory of Networks and Systems. ; 2020.
LibreCat
2020 | Journal Article | LibreCat-ID: 29545
Jean F, Maslovskaya S, Zelenko I. On Weyl’s type theorems and genericity of projective rigidity in sub-Riemannian geometry. Geometriae Dedicata. 2020;213(1):295-314. doi:10.1007/s10711-020-00581-z
LibreCat
| DOI
2020 | Conference Abstract | LibreCat-ID: 29546 |

Maslovskaya S, Caillau J-B, Djema W, Giraldi L, Jean-Luc J-L, Pomet J-B. The turnpike property in maximization of microbial metabolite production. In: ; 2020.
LibreCat
| Download (ext.)
2020 | Book Chapter | LibreCat-ID: 29413
Flaßkamp K, Ober-Blöbaum S, Peitz S. Symmetry in optimal control: A multiobjective model predictive control approach. In: Junge O, Schütze O, Froyland G, Ober-Blöbaum S, Padberg-Gehle K, eds. Advances in Dynamics, Optimization and Computation. Springer International Publishing; 2020:209-237.
LibreCat
2020 | Book Chapter | LibreCat-ID: 17994
Gerlach R, Ziessler A. The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems. In: Junge O, Schütze O, Ober-Blöbaum S, Padberg-Gehle K, eds. Advances in Dynamics, Optimization and Computation. Vol 304. Studies in Systems, Decision and Control. Springer International Publishing; 2020:66-85. doi:10.1007/978-3-030-51264-4_3
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 16712
Dellnitz M, Gebken B, Gerlach R, Klus S. On the equivariance properties of self-adjoint matrices. Dynamical Systems. 2020;35(2):197-215. doi:10.1080/14689367.2019.1661355
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 45954
Hipp D, Kovács B. Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates. IMA Journal of Numerical Analysis. 2020;41(1):638-728. doi:10.1093/imanum/drz073
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45953
Hipp D, Kovács B. Finite element error analysis of wave equations with dynamic boundary conditions: L2 estimates. IMA Journal of Numerical Analysis. 2020;41(1):638-728. doi:10.1093/imanum/drz073
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45955
Akrivis G, Feischl M, Kovács B, Lubich C. Higher-order linearly implicit full discretization of the Landau–Lifshitz–Gilbert equation. Mathematics of Computation. 2020;90(329):995-1038. doi:10.1090/mcom/3597
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45952
Kovács B, Li B, Lubich C. A convergent algorithm for forced mean curvature flow driven by diffusion on the surface. Interfaces and Free Boundaries. 2020;22(4):443-464. doi:10.4171/ifb/446
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55288
Baier St, Technau M. On the distribution of αp modulo one in imaginary quadratic number fields with class number one. J Théor Nombres Bordx. 2020;32(2):719–760. doi:10.5802/jtnb.1141
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55286
Technau M. Modular hyperbolas and Beatty sequences. J Number Theory. 2020;208:148–167. doi:10.1016/j.jnt.2019.07.022
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55287
Shparlinski IE, Technau M. Kloosterman sums with twice-differentiable functions. Funct Approximatio, Comment Math. 2020;63(1):113–124. doi:10.7169/facm/1845
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55283
Barth D, Beck M, Dose T, Glaßer Ch, Michler L, Technau M. Emptiness problems for integer circuits. Theoretical Computer Science. 2020;824-825:11–35. doi:10.1016/j.tcs.2020.03.023
LibreCat
| DOI